# SDR 9611139955

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND PROXIMITY EMERGENCY LIGHTS AT AFT RIGHT EMERGENCY EXIT AND ROWS 12 THROUGH 15 INOPERATIVE.  REPLACED BATTERIES.  OPERATIONAL CHECK NORMAL.
